RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1992, Volume 26, Issue 2, Pages 51–55 (Mi faa780)  

This article is cited in 4 scientific papers (total in 5 papers)

Brief communications

On modules of eigenvalues for non-self-adjoint agmon–Douglis–Nirenberg elliptic boundary problems with a parameter

M. S. Agranovich

Moscow Institute of Electronic Engineering

Full text: PDF file (697 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1992, 26:2, 116–119

Bibliographic databases:

UDC: 517.946
Received: 20.10.1991

Citation: M. S. Agranovich, “On modules of eigenvalues for non-self-adjoint agmon–Douglis–Nirenberg elliptic boundary problems with a parameter”, Funktsional. Anal. i Prilozhen., 26:2 (1992), 51–55; Funct. Anal. Appl., 26:2 (1992), 116–119

Citation in format AMSBIB
\Bibitem{Agr92}
\by M.~S.~Agranovich
\paper On modules of eigenvalues for non-self-adjoint agmon--Douglis--Nirenberg elliptic boundary problems with a parameter
\jour Funktsional. Anal. i Prilozhen.
\yr 1992
\vol 26
\issue 2
\pages 51--55
\mathnet{http://mi.mathnet.ru/faa780}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1173082}
\zmath{https://zbmath.org/?q=an:0795.58047}
\transl
\jour Funct. Anal. Appl.
\yr 1992
\vol 26
\issue 2
\pages 116--119
\crossref{https://doi.org/10.1007/BF01075272}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992KA39000007}


Linking options:
  • http://mi.mathnet.ru/eng/faa780
  • http://mi.mathnet.ru/eng/faa/v26/i2/p51

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. Kh. Boimatov, “Some Spectral Properties of Matrix Differential Operators Far from Being Self-Adjoint”, Funct. Anal. Appl., 29:3 (1995), 191–193  mathnet  crossref  mathscinet  zmath  isi
    2. K. Kh. Boimatov, “On the Spectrum of a Self-Adjoint Polynomial Pencil”, Funct. Anal. Appl., 31:3 (1997), 204–207  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. B. A. Amosov, M. Sh. Birman, M. I. Vishik, L. R. Volevich, I. M. Gel'fand, L. F. Fridlender, M. A. Shubin, “Mikhail Semenovich Agranovich (on his 70th birthday)”, Russian Math. Surveys, 56:4 (2001), 777–784  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. M. S. Agranovich, “Spectral problems for second-order strongly elliptic systems in smooth and non-smooth domains”, Russian Math. Surveys, 57:5 (2002), 847–920  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. Mikhailets V.A. Murach A.A., “The Refined Sobolev Scale, Interpolation, and Elliptic Problems”, Banach J. Math. Anal., 6:2 (2012), 211–281  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:309
    Full text:109
    References:45
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020